# SDR AALA201710169056

- Difficulty date: October 13, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 95,731 hours, 15,316 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Electronic Unit
- Part number: 285T004963
- Part serial: D01365
- Condition: Malfunctioned
- Location: Slat/Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS DISAGREE INDICATION.  EMERGENCY DECLARED.  RETURNED TO DEPARTURE, LANDING UNEVENTFUL.  REMOVED AND REPLACED FLAP/SLAT ELECTRONICS UNIT IAW AMM 27-51-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
